# SDR ABXA9600036

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25231313
- Condition: Failed
- Location: Gear Indicator
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, LEFT MAIN LANDING GEAR LIGHT DID NOT ILLUMINATE.  ABNORMAL LANDING GEAR PROCEDURES WERE COMPLETED.  REPLACED LIGHT BULBS FOR THE LEFT MAIN LANDING GEAR INDICATOR AND THE BULBS ILLUMINATED DURING NEXT LANDING GEAR EXTENSION.
